MAUDE Adverse Event Report: ARTHREX, INC. REAMER ATTACHMENT-STYLE ZIMMER / HUDSON; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. REAMER ATTACHMENT-STYLE ZIMMER / HUDSON; POWERED SURG ORTHOPEDIC INSTR
Model Number REAMER ATTACHMENT-STYLE ZIMMER / HUDSON
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.The vendor's evaluation identified that the attachment's drill head shaft was broken.The piece of broken shaft had seized inside the gear box but was removable.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
 
Event or Problem Description
It was reported that the attachment fell apart during use.There was no patient involvement.

Brand Name
REAMER ATTACHMENT-STYLE ZIMMER / HUDSON
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19390280
Report Number1220246-2024-03812
Device Sequence Number6786847
Product Code HWE
UDI-Device Identifier00888867111066
UDI-Public00888867111066
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREAMER ATTACHMENT-STYLE ZIMMER / HUDSON
Device Catalogue NumberAR-600RZH
Device Lot Number10061725
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2021
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown